RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 6, Pages 761–768 (Mi mz9942)  

This article is cited in 2 scientific papers (total in 4 papers)

Topological invariants of homogeneous spaces

A. L. Onishchik

M. V. Lomonosov Moscow State University

Abstract: We prove the topological invariance of the defect of a homogeneous space, which was recently introduced by Baum. We establish a relation between the defect and other invariants.

Full text: PDF file (1087 kB)

English version:
Mathematical Notes, 1972, 12:6, 893–896

Bibliographic databases:

UDC: 519.4
Received: 20.10.1971

Citation: A. L. Onishchik, “Topological invariants of homogeneous spaces”, Mat. Zametki, 12:6 (1972), 761–768; Math. Notes, 12:6 (1972), 893–896

Citation in format AMSBIB
\Bibitem{Oni72}
\by A.~L.~Onishchik
\paper Topological invariants of homogeneous spaces
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 6
\pages 761--768
\mathnet{http://mi.mathnet.ru/mz9942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=324697}
\zmath{https://zbmath.org/?q=an:0246.57018}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 6
\pages 893--896
\crossref{https://doi.org/10.1007/BF01156052}


Linking options:
  • http://mi.mathnet.ru/eng/mz9942
  • http://mi.mathnet.ru/eng/mz/v12/i6/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mkhitaryan, “On a class of homogeneous spaces of compact Lie groups”, Russian Math. Surveys, 36:2 (1981), 185–186  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. N. Shchetinin, “Quotient spaces modulo tori and transitive actions of Lie groups”, Sb. Math., 186:9 (1995), 1375–1388  mathnet  crossref  mathscinet  zmath  isi
    3. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Russian Math. Surveys, 58:6 (2003), 1245–1253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, L. S. Kazarin, D. A. Leites, A. M. Lukatskii, A. N. Shchetinin, “Arkadii L'vovich Onishchik (obituary)”, Russian Math. Surveys, 75:4 (2020), 765–777  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020